MathSciNet Relay Station
MathSciNet bibliographic data
MR2382860 53C10 (53A30)
Frances, Charles Sur le groupe d'automorphismes des géométries paraboliques de rang 1. (French) [On the automorphism group of parabolic geometries of rank 1] Ann. Sci. École Norm. Sup. (4) 40 (2007), no. 5, 741–764.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement